# SDR BUFA9510

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925BV
- Make and model: Doug DC-8F-54
- Aircraft serial: 45885
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch
- Condition: Lack Of Lube
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UPLATCH CHECK WARNING LIGHT ON.  CYCLE GEAR LIGHT OUT.  CLEANED AND LUBED MLG UP-LATCH MECHANISM IAW MM 32-6-2, CYCLED GEAR 6 TIMES AND OPS CHECKED IAW MM 32-3-0.  RII INSPECTED.  OPS CHECK OKAY.  (X)
